unsure

Discussion in 'Suicidal Thoughts and Feelings' started by mickc1303, Jun 28, 2007.

Thread Status:
Not open for further replies.
  1. mickc1303

    mickc1303 Member

    i think i have made a mistake. I took 26 tramadol. Will i be ok. So confused now
     
  2. junkie

    junkie Guest

    Please seek some medical attention ASAP.
     
  3. Dragon

    Dragon Staff Alumni

    Agree with above.

    Symptoms of a tramadol overdose may include drowsiness, shallow breathing, slow heartbeat, extreme weakness, cold or clammy skin, feeling light-headed, fainting, or coma. ~ www.drugs.com/tramadol.html

    It can be fatal, hun. Get some medical attention right away.
     
  4. gentlelady

    gentlelady Staff Alumni

    You need to seek medical attention. Please remember that they not only need to know the number of pills taken, but also the dosage. That makes a difference. Let us know how you are hun. :hug:
     
Thread Status:
Not open for further replies.